# SDR AWXA200701009

- Difficulty date: August 2, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 57,616 hours, 25,697 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pin
- Part number: D3215303200000
- Part serial: 04714
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-06 CHECK - NR 5990415, CORROSION ON THE LEFT MAIN LANDING GEAR PINTLE PIN.  REPLACED THE LEFT MAIN LANDING GEAR PINTLE PIN IAW AWA TASK CARD R4M32304.
